# SDR SWAA2022030780167

- Difficulty date: March 3, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737*
- Aircraft serial: 32506
- Aircraft time: 53,189 hours, 31,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L/H Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDEWALL EMERGENCY EXIT SIDEWALL LIGHT INOP / [01] RE-LAMPED LEFT SIDEWALL EMERGENCY EXIT LIGHT I/A/W AMM 33-51-01.;[02] WORK PERFORMED ON LP 2007787;[03] CW
